# SDR SWAA2021072999236

- Difficulty date: July 9, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-493
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS440 - BS493 RBL27 WL157. / REMOVED AND REPLACED THRESHOLD WEB AT FCB BS440 TO BS500 RBL27 IAW SRM 51-40-02 AND DWG 143A8330 57049U 15JUL20
